Posted by Roxanne Hawn | Posted in Adverse Vaccine Reaction - Recovery from Meningoencephalomyelitis, Dog Rant, Dog Whine, Hot News, Newsworthy | Posted on 14-06-2013
Tags: adverse rabies vaccine reaction, adverse vaccine reaction, border collie, brain inflammation, canine incontinence, canine kidney disease, Colorado, cytarabine, incontinent dogs, kidney disease, medical errors, medical mistakes, medical overdose, meningoencephalitis, meningoencephalomyelitis, protein in urine, proteinuria, rabies vaccine, steroid side-effects in dogs, sub-q cytarabine injections
Honestly. Every time I think Lilly’s medical saga cannot get any worse, something else that’s unexpected / unwelcome happens. On top of the not-good kidney news from earlier this week, on top of figuring out Lilly still has high blood pressure (even though she has been on BP meds since February 2012) … Lilly received an accidental “overdose” of cytarabine (a chemo drug) Wednesday night.